Alert archive / Kentucky / River Flood Warnings in 2021
River Flood Warning 26, NWS Jackson, KY
NWS Jackson, KY issued this river flood warning at Mar 28, 2021, 3:07 PM EDT for Owsley County, Kentucky. It took effect at Mar 28, 2021, 10:00 PM EDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2021, 3:07 PM EDT (19:07 UTC)
- In effect from
- Mar 28, 2021, 10:00 PM EDT
- Expired
- Mar 29, 2021, 9:26 PM EDT
- In force
- 23 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Owsley County, KY
The radar
The Jackson,KY radar (KJKL), 36 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Kentucky River at Booneville (BOOK2). The gauge peaked at 31.15 ft at Mar 29, 2021, 10:00 AM EDT.
- Action stage
- 21.5 ft
- Minor stage
- 27 ft
- Moderate stage
- 32 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03281500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
751
WGUS43 KJKL 281907
FLWJKL
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson KY
307 PM EDT Sun Mar 28 2021
...The National Weather Service in Jackson KY has issued a Flood
Warning for the following rivers in Kentucky...
South Fork Kentucky River at Booneville affecting Owsley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued by midnight edt.
&&
KYC189-290715-
/O.NEW.KJKL.FL.W.0026.210329T0200Z-210329T2100Z/
/BOOK2.1.ER.210329T0501Z.210329T1200Z.210329T1449Z.NO/
307 PM EDT Sun Mar 28 2021
The National Weather Service in Jackson has issued a
* Flood Warning for
the South Fork Kentucky River at Booneville.
* From this evening to Monday afternoon.
* At 2:00 PM EDT Sunday the stage was 22.2 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight to a crest of 28.6 feet. It will then fall
below flood stage late tomorrow morning.
* Impact...At 27.0 feet, Low lying areas flood. The bridge at Upper
Wolf Creek Road, Shephards Lane, and the east end of Applegate
Road at Buck Creek are impassable.
* Flood History...This crest compares to a previous crest of 28.6
feet on 02/20/1991.
&&
LAT...LON 3757 8366 3747 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$
AR4 follow-up statements
899
WGUS83 KJKL 290220
FLSJKL
Flood Statement
National Weather Service Jackson KY
1020 PM EDT Sun Mar 28 2021
...The Flood Warning is extended for the following rivers in
Kentucky...
South Fork Kentucky River at Booneville affecting Owsley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued 11 am EDT Monday.
&&
KYC189-291530-
/O.EXT.KJKL.FL.W.0026.000000T0000Z-210330T0220Z/
/BOOK2.1.ER.210328T2359Z.210329T1200Z.210329T2020Z.NO/
1020 PM EDT Sun Mar 28 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the South Fork Kentucky River at Booneville.
* Until Monday evening.
* At 8:00 PM EDT Sunday the stage was 27.0 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM EDT Sunday was 27.0 feet.
* Forecast...The river is expected to rise to a crest of 30.5 feet
Monday morning. It will then fall below flood stage Monday
afternoon.
* Flood History...This crest compares to a previous crest of 30.4
feet on 03/15/1956.
&&
LAT...LON 3757 8366 3747 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$
GREIF682
WGUS83 KJKL 291519
FLSJKL
Flood Statement
National Weather Service Jackson KY
1119 AM EDT Mon Mar 29 2021
...The Flood Warning is extended for the following rivers in
Kentucky...
South Fork Kentucky River at Booneville affecting Owsley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued 7 PM.
&&
KYC189-300400-
/O.EXT.KJKL.FL.W.0026.000000T0000Z-210330T0403Z/
/BOOK2.1.ER.210328T2359Z.210329T1800Z.210329T2203Z.NO/
1119 AM EDT Mon Mar 29 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the South Fork Kentucky River at Booneville.
* Until late tonight.
* At 11:00 AM EDT Monday the stage was 31.2 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is cresting at 31.2 feet this this morning.
It will then fall below flood stage later this evening.
&&
LAT...LON 3757 8366 3747 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$
DJ276
WGUS83 KJKL 292304
FLSJKL
Flood Statement
National Weather Service Jackson KY
704 PM EDT Mon Mar 29 2021
...The Flood Warning is extended for the following rivers in
Kentucky...
South Fork Kentucky River at Booneville affecting Owsley County.
...The Flood Warning continues for the following rivers in
Kentucky...
Kentucky River near Ravenna affecting Estill County.
Kentucky River at Heidelberg affecting Lee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued 11 AM EDT Tuesday.
&&
KYC189-300500-
/O.EXT.KJKL.FL.W.0026.000000T0000Z-210330T0457Z/
/BOOK2.1.ER.210328T2359Z.210329T1345Z.210329T2257Z.NO/
704 PM EDT Mon Mar 29 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the South Fork Kentucky River at Booneville.
* Until late tonight.
* At 6:00 PM EDT Monday the stage was 28.9 feet after cresting at
32.2 feet earlier this morning.
* Flood stage is 27.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:00 PM EDT Monday was 31.2 feet.
* Forecast...The river is expected to fall below flood stage this
evening and continue falling into Tuesday.
* Impact...At 27.0 feet, Low lying areas flood. The bridge at Upper
Wolf Creek Road, Shephards Lane, and the east end of Applegate
Road at Buck Creek are impassable.
* Flood History...This crest compares to a previous crest of 28.9
feet on 02/02/1950.
&&
LAT...LON 3757 8366 3747 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$
KYC065-301515-
/O.CON.KJKL.FL.W.0025.000000T0000Z-210331T0309Z/
/RAVK2.1.ER.210329T0605Z.210330T0000Z.210330T2109Z.NO/
704 PM EDT Mon Mar 29 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Kentucky River near Ravenna.
* Until Tuesday evening.
* At 6:15 PM EDT Monday the stage was 23.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:15 PM EDT Monday was 23.9 feet.
* Forecast...The river is expected to rise to a crest of 24.6 feet
this evening. It will then fall below flood stage Tuesday
afternoon.
* Impact...At 25.0 feet, Moderate flooding occurs.
* Flood History...This crest compares to a previous crest of 24.9
feet on 01/26/2010.
&&
LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411
$$
KYC129-301415-
/O.CON.KJKL.FL.W.0024.000000T0000Z-210330T1415Z/
/HLDK2.1.ER.210329T0458Z.210329T2115Z.210330T0815Z.NO/
704 PM EDT Mon Mar 29 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Kentucky River at Heidelberg.
* Until Tuesday morning.
* At 5:45 PM EDT Monday the stage was 21.3 feet and nearing crest.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 5:45 PM EDT Monday was 21.3 feet.
* Forecast...The river is expected to fall below flood stage late
tonight and continue falling into Tuesday.
* Impact...At 20.0 feet, Low lying areas flood.
* Flood History...This crest compares to a previous crest of 21.3
feet on 03/01/1944.
&&
LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392
$$
GREIF442
WGUS83 KJKL 300126
FLSJKL
Flood Statement
National Weather Service Jackson KY
926 PM EDT Mon Mar 29 2021
...The Flood Warning is cancelled for the following rivers in
Kentucky...
South Fork Kentucky River at Booneville affecting Owsley County.
KYC189-300230-
/O.CAN.KJKL.FL.W.0026.000000T0000Z-210330T0126Z/
/BOOK2.1.ER.210328T2359Z.210329T1345Z.210329T2257Z.NO/
926 PM EDT Mon Mar 29 2021
...The Flood Warning for the South Fork Kentucky River at Booneville
has been cancelled...
The Flood Warning is cancelled for
the South Fork Kentucky River at Booneville.
* At 9:00 PM EDT Monday the stage was 26.3 feet.
* Flood stage is 27.0 feet.
* Forecast...The river is expected to fall through Tuesday.
&&
LAT...LON 3757 8366 3747 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$
GREIFWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Mar 28, 1:59 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 28, 1:59 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 159 PM EDT Sun Mar 28 2021 .UPDATE... Issued at 1254 PM EDT SUN MAR 28 2021 The heavier showers have ended, although a few light showers linger across the region behind the cold front under an upslope component. This northwest wind has been gusty into the 30 to 40 mph range at times upstream of the area and sustained winds and gusts have been increase a bit across east KY for this afternoon accordingly. An SPS was issued to highlight some gusts to around 35 mph this afternoon. UPDATE Issued at 830 AM EDT SUN MAR 28 2021 The back edge of steady rain is currently arriving in our western counties shortly behind the cold front. Lightning has died out and has been removed from the forecast. Otherwise, things are on track, and obs have been blended into the forecast. && .SHORT TERM...(Today through Monday) Issued at 630 AM EDT SUN MAR 28 2021 A cold front was just about to enter the JKL forecast area from the northwest at 6 AM. Rain and thunderstorms were occurring near and ahead of the front. The heaviest rainfall has been in the Cumberland Basin, with the KY Mesonet station near Whitley city closing in on a total of 4". This has resulted in flooding, with warnings ongoing, and a Flood Watch still in effect for our southern counties until noon. The cold front will pass through this morning, and rain will taper off as high pressure builds in from the west. Gusty west winds will carry in much cooler and drier air. The high will move over our area late tonight, allowing winds to diminish. This will set us up for cold temperatures, with frost and/or freezing temperatures expected by dawn. Abundant spring sun and a cessation of cold air advection will allow for a sizable warm-up during the day Monday. .LONG TERM...(Monday night through Saturday) Issued at 419 AM EDT SUN MAR 28 2021 The extended will start off dry Monday night, with surface high pressure in control and shifting east of the state throughout the overnight. Heights aloft will also begin to lower, as an upper level low across south-central Canada at 0Z Tuesday continues to dig an increasing trough across the central and western conus. An associated surface low pressure system will be located across Ontario by 18Z Tuesday, dragging a long cold front southward through the Great Lakes, Central Mississippi Valley, and Southern Plains. As this system to progress eastward fairly quickly, so to will the cold front, passing through KY through the day Wednesday. Leading up to this frontal passage, southerly flow will continue to strengthen Tuesday and Tuesday night, advecting warmer and more moist air into the region. Temperatures on Tuesday will generally peak in the low 70s for highs. The strong flux of moisture will also promote precip edging in from the southern CWA in addition to the west ahead of the approaching front. The GFS, NAM, and ECMWF are all in fairly good agreement that pops should begin impacting the JKL CWA between 0 and 6Z Wednesday, quickly overspreading and becoming widespread by 12Z Wednesday. This widespread rainfall should continue until the front passes over, exiting Wednesday night. As the precip starts overnight, the latest NAM soundings show a very saturated sounding, but there is also a strong llvl inversion and almost no instability. Therefore, do not expect any thunderstorms with this. In fact, the only real thunder potential will be along the actual frontal boundary as it passes through, which should be a fairly short window given the quick shift to northerly flow and colder air that filters in just behind it. Speaking of colder air, by the time this system reaches KY and more specifically JKL, the trough will have dug impressively deep into the region. The axis of this trough should pass over Wednesday night, with strong northerly flow transporting colder arctic air into the region. Temperatures will take a toll, dropping into the mid and upper 20s behind the front. Even as high pressure takes hold for Thursday, northerly flow will continue, with highs only in the low 40s, and falling even farther into the low to mid 20s Thursday night as the center of the high pressure passes through. By Friday, the upper level trough will finally begin to shift away from the state, and flow will begin to lesson aloft. High pressure will still be in place overhead, with decent sunshine throughout the day helping to boost temps a bit into the upper 40s and low 50s. This warming trend will continue into Saturday as the high pressure shifts SE of the state and more return flow takes hold. No rain is forecast through the remainder of the forecast. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) ISSUED AT 159 PM EDT SUN MAR 28 2021 A few showers and MVFR ceilings and some localized IFR in the highest terrain lingered at issuance time across the southeast portion of the area under uslope northwest flow at issuance time. The showers will end by 20Z with improvement into the VFR range in all areas by around 21Z as the northwest winds usher drier air into the region. These winds have gusted at upwards of 30KT across portions of the region and winds will remain gusty in the 20 to 30KT range during the first 4 to 6 hours of the period. A slightly higher peak gust is possible. VFR should prevail the entire period at the TAF sites. High pressure building into the region will lead to diminishing winds overnight. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JP SHORT TERM...HAL LONG TERM...JMW AVIATION...JP
Hazardous weather outlook, Mar 28, 12:21 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 1221 PM EDT Sun Mar 28 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-291930- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1221 PM EDT Sun Mar 28 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This afternoon and Tonight. High water or instances of river flooding will continue through tonight along portions of the Cumberland, Kentucky, and Big Sandy River basins. .DAYS TWO THROUGH SEVEN...Monday through Saturday. High water and some instances of river flooding will continue through Monday. Thunderstorms are possible in some locations during the day Wednesday. Frost is expected early Monday morning, and could be widespread in spots. Frost will again be possible in the deeper valleys early Tuesday morning. Another cold snap is expected by late this week, when temperatures could drop into the 20s behind a departing system both Thursday and Friday nights. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report occurrences of hail, damaging wind, or flooding from the last 24 hours. JP
In the hours before
Local storm report, Mar 28, 11:35 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1135 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM FLOOD WOFFORD 36.79N 84.13W
03/28/2021 WHITLEY KY 911 CALL CENTER
HWY 26 AT BLAKES FORK ROAD IS IMPASSIBLE.
&&
TABLocal storm report, Mar 28, 11:42 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1142 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLOOD MIDDLESBORO 36.61N 83.72W
03/28/2021 BELL KY 911 CALL CENTER
ALL 4 ENTRANCES AND EXITS TO MIDDLESBORO ARE
FLOODED AND IMPASSIBLE.
&&
TABLocal storm report, Mar 28, 11:48 AM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1148 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLOOD 1 N DAVISBURG 36.69N 83.82W
03/28/2021 BELL KY 911 CALL CENTER
HWY 190 IS IMPASSABLE .
&&
TABSpecial weather statement, Mar 28, 11:48 AM EDT, 3 hours 19 minutes before
Special Weather Statement National Weather Service Jackson KY 1148 AM EDT Sun Mar 28 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282300- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1148 AM EDT Sun Mar 28 2021 ...Strong Gusty Winds Expected This Afternoon... Strong winds blowing from the northwest will occur across eastern Kentucky through late this afternoon. Expect sustained winds of 10 to 20 mph with gusts of 30 to 35 mph. The wind may blow around unsecured outdoor objects, and may result in difficult travel conditions for high profile vehicles. AR
Local storm report, Mar 28, 12:07 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1207 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD MCHARGUE 37.01N 84.02W
03/28/2021 LAUREL KY 911 CALL CENTER
IMPASSIBLE DUE TO WATER.
&&
TABLocal storm report, Mar 28, 12:11 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1211 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLOOD 2 SSE CALVIN 36.70N 83.60W
03/28/2021 BELL KY 911 CALL CENTER
HWY 1344 IN HANSEN CREEK IS FLOODED.
&&
TABThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 11:22 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, McCreary, Wayne, Whitley | 9 hr |
| Mar 28, 12:43 AM EDT | Special Weather Statement | JKL | Fleming | 32 min |
| Mar 28, 12:55 AM EDT | Special Weather Statement | JKL | Fleming | 35 min |
| Mar 28, 1:09 AM EDT | River Flood Warning | JKL | Whitley | 5 days |
| Mar 28, 1:14 AM EDT | Special Weather Statement | JKL | Fleming | 31 min |
| Mar 28, 1:48 AM EDT | Flash Flood Warning | JKL | Bell, McCreary, Wayne, Whitley | 6 min |
| Mar 28, 1:54 AM EDT | Flash Flood Warning | JKL | Bell, McCreary, Wayne, Whitley | 4 hr |
| Mar 28, 2:13 AM EDT | Special Weather Statement | JKL | McCreary | 47 min |
| Mar 28, 2:22 AM EDT | Areal Flood Advisory | JKL | Knox, Laurel, McCreary, Pulaski, Wayne, Whitley | 20 hr |
| Mar 28, 2:49 AM EDT | Flash Flood Warning | JKL | McCreary, Whitley | 4 hr |
| Mar 28, 3:09 AM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox, Whitley | 4 hr |
| Mar 28, 3:12 AM EDT | Special Weather Statement | JKL | Bell, Harlan, Knox, Letcher, McCreary, Whitley | 63 min |
| Mar 28, 3:16 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Laurel, Leslie, Letcher and 1 more | 6 hr |
| Mar 28, 3:51 AM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Knox, Laurel, Pulaski, Rockcastle | 30 hr |
| Mar 28, 4:00 AM EDT | Flash Flood Warning | JKL | Knox | 4 hr |
| Mar 28, 4:08 AM EDT | Special Weather Statement | JKL | Bell, Harlan, Knox, Leslie, Letcher | 67 min |
| Mar 28, 5:00 AM EDT | Flash Flood Warning | JKL | Bell, Clay, Harlan, Knox, Leslie, Letcher and 1 more | 6 hr |
| Mar 28, 5:23 AM EDT | Areal Flood Advisory | JKL | Clay, Knott, Leslie, Letcher, Perry | 11 hr |
| Mar 28, 5:44 AM EDT | Areal Flood Warning | JKL | Bell, McCreary, Wayne, Whitley | 28 hr |
| Mar 28, 6:04 AM EDT | River Flood Warning | JKL | Bell | 32 hr |
| Mar 28, 6:04 AM EDT | River Flood Warning | JKL | Knox | 62 hr |
| Mar 28, 6:25 AM EDT | Areal Flood Warning | JKL | Knox, McCreary, Pulaski, Wayne, Whitley | 28 hr |
| Mar 28, 6:46 AM EDT | Areal Flood Warning | JKL | Bell, Harlan, Knox, Whitley | 27 hr |
| Mar 28, 7:44 AM EDT | Areal Flood Warning | JKL | Clay, Knox, Laurel, Whitley | 26 hr |
| Mar 28, 7:54 AM EDT | River Flood Warning | JKL | Harlan | 13 hr |
| Mar 28, 8:20 AM EDT | Areal Flood Warning | JKL | Clay, Floyd, Knott, Leslie, Letcher, Perry and 1 more | 26 hr |
| Mar 28, 8:53 AM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Letcher, Perry, Pike | 5 hr |
| Mar 28, 9:39 AM EDT | River Flood Advisory | JKL | Clay | 29 hr |
| Mar 28, 9:44 AM EDT | River Flood Advisory | JKL | Letcher | 49 min |
| Mar 28, 10:18 AM EDT | River Flood Advisory | JKL | Harlan | 6 hr |
| Mar 28, 10:33 AM EDT | River Flood Warning | JKL | Letcher | 6 hr |
| Mar 28, 10:43 AM EDT | River Flood Warning | JKL | Perry | 25 hr |
| Mar 28, 10:46 AM EDT | River Flood Warning | JKL | Lee | 46 hr |
| Mar 28, 10:46 AM EDT | River Flood Warning | JKL | Estill | 66 hr |
| Mar 28, 10:47 AM EDT | Areal Flood Warning | JKL | Bell, Clay, Harlan, Knox, Leslie, Letcher and 1 more | 23 hr |
| Mar 28, 2:17 PM EDT | Areal Flood Warning | JKL | Breathitt, Knott, Perry | 5 hr |
| Mar 28, 3:04 PM EDT | River Flood Advisory | JKL | Pike | 15 hr |
| Mar 28, 5:19 PM EDT | River Flood Advisory | JKL | Floyd | 63 hr |
| Mar 28, 5:25 PM EDT | River Flood Advisory | JKL | Johnson | 30 hr |
| Mar 28, 7:01 PM EDT | Areal Flood Warning | JKL | Leslie, Perry | 8 days |
| Mar 28, 7:15 PM EDT | River Flood Advisory | JKL | Breathitt | 40 hr |
Nearby
River Flood Warnings in Kentucky, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.